Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Theorems on direct sums of modules


Author: Chin-shui Hsü
Journal: Proc. Amer. Math. Soc. 13 (1962), 540-542
MSC: Primary 13.40; Secondary 16.00
MathSciNet review: 0138642
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.40, 16.00

Retrieve articles in all journals with MSC: 13.40, 16.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0138642-X
PII: S 0002-9939(1962)0138642-X
Article copyright: © Copyright 1962 American Mathematical Society